Natural Breast Enhancement Forums
Hormonal Imbalance and PM - Printable Version

+- Natural Breast Enhancement Forums (http://www.breastnexus.com)
+-- Forum: Methods (http://www.breastnexus.com/forumdisplay.php?fid=1)
+--- Forum: Pueraria Mirifica (Kwao Kreu Kao) (http://www.breastnexus.com/forumdisplay.php?fid=12)
+--- Thread: Hormonal Imbalance and PM (/showthread.php?tid=28771)



Hormonal Imbalance and PM - inatoms - 05-06-2018

In dire need of some help here. 


TLDR: I took PM a few months ago and cycled it with Progesterone cream (20mg pump) for a month and I’m currently on the 41st day of my cycle yet I’m still not getting my period when I only normally get my period after 28 days. My hormones are out of whack and been lethargic and having nightmares (literally).

Longer version:

Hi guys. I’m 23 years old, female, in the process of taking PM and cycling it with Progesterone cream to achieve bigger breasts. I used to have regular cycle and get my period every 26-30 days, mostly every 28 days which is the normal cycle.

However, since I started taking PM and cycling it with Progesterone cream, (PM for days 1-14, progesterone cream for days 15-28 taken every other day) my hormones started getting out of whack. I’ve been really lethargic, emotions all over the place, and having acne, but what I’m most concerned about is I still haven’t gotten my period and it’s been 12 days since I was supposed to have it. 

I am not pregnant since I have already taken a pregnancy test and it came out negative, so it must be something else. 

Does anyone have any idea how I can get my hormone levels back to normal?

I believe I’m experiencing what they call a long luteal phase (I don’t even know if i’ve already ovulated?)

Note: I started last April and stopped in everything altogether last month (latter part of May)

My apologies if this case has been resolved before, and it would help if you guys could guide me throughout. Thank you.


RE: Hormonal Imbalance and PM - ItsAmyyy - 05-06-2018

It seems to be like the PM changed your hormones. What does of PM were you taking? I suggest start taking Vitex if your periods don't work itself out and get normal again. A long lutel phase isn't normal.


RE: Hormonal Imbalance and PM - FlatMeow - 14-06-2018

Your long cycle is most likely due to using PC cream before you ovulated. Using PM might delay your ovulation as well. PC can suppress ovulation and should be used the day after you ovulated. The best thing to get your hormone back to order is to stop your program and do a cleanse with milk thistle or DIM. Hope you feel well soon!


RE: Hormonal Imbalance and PM - HopefulKitKat - 20-06-2018

Also, after you take a break for a while I strongly suggest you buy a thermometer to track exactly when you ovulate. PM can and most likely will lengthen the follicular phase, so just assuming everything will be the same and taking PM on day 15 or so can backfire.
Last cycle I made the same mistake and I went 43 days before menses (I usually am 34), freaking out the whole way through. This cycle, I ovulated on day 26, so started PC on 27 (the day my temperature rose the most). My cycle will probably be about 40 or so days again, but I don't mind now that I better understand why. Bonus, less periods to worry about over the year!